Notre résultat principal mêle plusieurs thèmes : il contient une conclusion de type Grunwald-Wang, une version du théorème d’irréductibilité de Hilbert et une forme -adique à la Harbater, mais avec bonne réduction, du problème inverse de Galois sous sa forme régulière (RIGP). Nous en déduisons un énoncé qui pose de nouvelles questions sur le RIGP sur . La stratégie générale est d’étudier et d’exploiter la bonne réduction de certains modèles tordus de revêtements et des espaces de modules associés.
Our main result combines three topics: it contains a Grunwald-Wang type conclusion, a version of Hilbert’s irreducibility theorem and a -adic form à la Harbater, but with good reduction, of the Regular Inverse Galois Problem. As a consequence we obtain a statement that questions the RIGP over . The general strategy is to study and exploit the good reduction of certain twisted models of the covers and of the associated moduli spaces.
Keywords: Inverse Galois theory, Grunwald’s problem, Hilbert’s irreducibility theorem, algebraic covers, local and global fields, Hurwitz spaces
Mot clés : théorie inverse de Galois, problème de Grunwald, théorème d’irréductibilité de Hilbert, revêtements algébriques, corsp locaux, corps globaux, espaces de Hurwitz
@article{AIF_2012__62_3_989_0, author = {D\`ebes, Pierre and Ghazi, Nour}, title = {Galois {Covers} and the {Hilbert-Grunwald} {Property}}, journal = {Annales de l'Institut Fourier}, pages = {989--1013}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {62}, number = {3}, year = {2012}, doi = {10.5802/aif.2714}, zbl = {1255.14022}, mrnumber = {3013814}, language = {en}, url = {http://www.numdam.org/articles/10.5802/aif.2714/} }
TY - JOUR AU - Dèbes, Pierre AU - Ghazi, Nour TI - Galois Covers and the Hilbert-Grunwald Property JO - Annales de l'Institut Fourier PY - 2012 SP - 989 EP - 1013 VL - 62 IS - 3 PB - Association des Annales de l’institut Fourier UR - http://www.numdam.org/articles/10.5802/aif.2714/ DO - 10.5802/aif.2714 LA - en ID - AIF_2012__62_3_989_0 ER -
%0 Journal Article %A Dèbes, Pierre %A Ghazi, Nour %T Galois Covers and the Hilbert-Grunwald Property %J Annales de l'Institut Fourier %D 2012 %P 989-1013 %V 62 %N 3 %I Association des Annales de l’institut Fourier %U http://www.numdam.org/articles/10.5802/aif.2714/ %R 10.5802/aif.2714 %G en %F AIF_2012__62_3_989_0
Dèbes, Pierre; Ghazi, Nour. Galois Covers and the Hilbert-Grunwald Property. Annales de l'Institut Fourier, Tome 62 (2012) no. 3, pp. 989-1013. doi : 10.5802/aif.2714. http://www.numdam.org/articles/10.5802/aif.2714/
[1] SGA 4 Théorie des Topos et Cohomologie Étale des Schémas, LNM, 269, 270, 305, Springer, 1973 | MR
[2] On extensions of number fields obtained by specializing branched coverings, J. Reine Angew. Math., Volume 419 (1991), pp. 27-53 | EuDML | MR | Zbl
[3] Covers of P over the -adics, Recent developments in the Inverse Galois Problem (Contemporary Math.), Volume 186, Cambridge University Press, 1995, pp. 217-238 | MR | Zbl
[4] Galois covers with prescribed fibers: the Beckmann-Black problem, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4), Volume 28 (1999), pp. 273-286 | EuDML | Numdam | MR | Zbl
[5] Some arithmetic properties of algebraic covers, Aspects of Galois Theory (London Math. Soc. Lecture Note Series), Volume 256, Cambridge University Press, 1999, pp. 66-84 | MR | Zbl
[6] Théorème d’existence de Riemann, Arithmétique des revêtements algébriques (Séminaires et Congrès), Volume 5, SMF, 2001, pp. 27-41 | MR | Zbl
[7] Arithmétique des revêtements de la droite, Lecture Notes 2009/10, 2009 (http://math.univ-lille1.fr/~pde/ens.html)
[8] Algebraic covers: field of moduli versus field of definition, Annales Sci. E.N.S., Volume 30 (1997), pp. 303-338 | EuDML | Numdam | MR | Zbl
[9] Descent Varieties for Algebraic Covers, J. Reine Angew. Math., Volume 574 (2004), pp. 51-78 | DOI | MR | Zbl
[10] Harbater-Mumford Components and Hurwitz Towers, J. Math. Inst. Jussieu, Volume 5 (2006) no. 3, pp. 351-371 | DOI | MR
[11] Specializations of Galois Covers of the line, Alexandru Myller Mathematical Seminar, Proceedings of the Centennial Conference (American Institute of Physics), Volume 1329, V. Barbu and O. Carja, Eds, 2011, pp. 98-108 | MR
[12] Bounds for Hilbert’s Irreducibility Theorem, Pure & Applied Math. Quarterly, Volume 4/4 (2008), pp. 1059-1083 | MR
[13] La conjecture de Weil I, Publ. Math. IHES, Volume 43 (1974), pp. 273-308 | Numdam | MR | Zbl
[14] La conjecture de Weil II, Publ. Math. IHES, Volume 52 (1980), pp. 137-252 | Numdam | MR | Zbl
[15] Existence de points -adiques pour tout sur un espace de Hurwitz, Recent developments in the Inverse Galois Problem (Contemporary Math.), Volume 186, Cambridge University Press, 1995, pp. 239-247 | MR | Zbl
[16] Zum Hilbertschen Irreduzibilittssatz, Math. Ann., Volume 116 (1939), pp. 742-748 | DOI | MR | Zbl
[17] An effective version of Hilbert’s irreducibility theorem, Séminaire de Théorie des Nombres, Paris 1988/1989 (Progress in Mathematics), Volume 91, Birkhäuser, 1990, pp. 241-248 | MR | Zbl
[18] On Hilbert’s irreducibility theorem, J. Number Theory, Volume 6 (1974), pp. 211-231 | DOI | MR | Zbl
[19] Introduction to modular towers: generalizing dihedral group–modular curve connections, Recent developments in the inverse Galois problem (Contemp. Math.), Volume 186, Amer. Math. Soc., Providence, RI, 1995, pp. 111-171 | MR | Zbl
[20] The inverse Galois problem and rational points on moduli spaces, Math. Ann., Volume 290 (1991) no. 4, pp. 771-800 | DOI | MR | Zbl
[21] Hurwitz schemes and irreducibility of moduli of algebraic curves, Ann. of Math. (2), Volume 90 (1969), pp. 542-575 | DOI | MR | Zbl
[22] Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math. (1967) no. 32, pp. 361 | Numdam | MR | Zbl
[23] Revêtements étales et groupe fondamental, LNM, 224, Springer, 1971 | MR
[24] SGA 5 Cohomologie -adique et Fonctions , LNM, 589, Springer-Verlag, 1973 | MR
[25] The Tame Fundamental Group of a Formal Neighbourhood of a Divisor with Normal Crossings on a Scheme, LNM, 208, Springer, 1971 | MR | Zbl
[26] Galois coverings of the arithmetic line, Lecture Notes in Math., Volume 1240 (1987), pp. 165-195 | DOI | MR | Zbl
[27] Recherches sur les substitutions, J. Liouville, Volume 17 (1872), pp. 351-367
[28] A Bound for the Least Prime Ideal in the Chebotarev Density Theorem, Invent. Math., Volume 54 (1979), pp. 271-296 | DOI | MR | Zbl
[29] Effective versions of the Chebotarev Density Theorem, Algebraic Number Fields ((A. Fröhlich edit.), Academic Press, New-York, 1977, pp. 409-464 | MR | Zbl
[30] Etale Cohomology, Princeton Mathematical Series, 33, Princeton University Press, 1980 | MR | Zbl
[31] Groupes de Picard et problèmes de Skolem II, Annales Sci. E.N.S., Volume 22 (1989), pp. 181-194 | Numdam | MR | Zbl
[32] Problèmes de Skolem sur les champs algébriques, Comp. Math., Volume 125 (2001), pp. 1-30 | DOI | MR
[33] On solvable number fields, Invent. Math., Volume 53 (1979) no. 2, pp. 135-164 | DOI | MR | Zbl
[34] Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 323, Springer-Verlag, Berlin, 2008 | MR
[35] Galois covers of P over Q with prescribed local or global behavior by specialization, J. Théorie des Nombres Bordeaux, Volume 17 (2005), pp. 271-282 | DOI | Numdam | MR
[36] Embedding problems over large fields, Annals of Math., Volume 144 (1996), pp. 1-35 | DOI | MR | Zbl
[37] Generic Galois extensions and Problems in Field Theory, Advances in Math., Volume 43 (1982), pp. 250-283 | DOI | MR | Zbl
[38] Quelques applications du théorème de densité de Chebotarev, Pub. Math. I.H.E.S., Volume 54 (1981), pp. 323-401 | Numdam | MR | Zbl
[39] Topics in Galois Theory, Research Notes in Mathematics, Jones and Bartlett Publishers, 1992 | MR | Zbl
[40] Construction of Hurwitz spaces, Essen (1998) (Ph. D. Thesis) | Zbl
Cité par Sources :